# SDR DALA2015122407798

- Difficulty date: December 24, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 55,651 hours, 20,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE AMDS STEP 5B.  SKIN DISBONDED AT L1 DOOR CUT-OUT UPPER FWD CORNER.  REPAIRED IAW ERA 542452-14, REV A.
